# SDR DHLA200900029

- Difficulty date: May 16, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46002
- Aircraft time: 91,746 hours, 28,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED PACK ASSY EMERGENCY BATTERY, CHECKED OPS GOOD PER MM 33 50 0.
